# SDR CA120109010

- Difficulty date: January 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 38,268 hours
- Engine: Ge CF343A1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 6225027001
- Condition: Frozen
- Location: Elevator Tab
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE ELEVATOR CONTROL WAS VERY STIFF DURING THE LANDING FLARE, ALMOST LIKE HE WAS FIGHTING THE AUTOPILOT.  THE CREW CONFIRMED THE AP WAS DISENGAGED. AFTER LANDING, AT THE GATE THE ELEVATOR CONTROL STILL SEEMED VERY STIFF.  THE ACFT WAS POWERED DOWN FOR 10 MINUTES AND WHEN POWERED BACK UP, THE ELEVATOR CONTROL WAS NORMAL.  THE ACFT WAS FERRIED TO A MAINTENANCE BASE WITHOUT THE USE OF THE AUTOPILOT.  MAINTENANCE INVESTIGATION OF THE ELEVATOR CONTROL SYS WAS CARRIED OUT WITH NO FAULT FOUND.  THE ELEVATOR SERVO WAS REPLACED AND TESTED AND THE ACFT RETURNED TO SERVICE.  ELEVATOR SERVO, PN 622-5027-001, SN 2977. PART TSO 13773, CSO 11186, TSR 266, CSR 213. A/C TSN 38234, CSN 30950.
